# SDR AU960528

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 12038594001
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR CONTROL MODULE FAULTY
